MathSciNet Relay Station
MathSciNet bibliographic data
MR2429644 11B68
Dilcher, Karl On multiple zeros of Bernoulli polynomials. Acta Arith. 134 (2008), no. 2, 149–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement